Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 404851, 6 pages
http://dx.doi.org/10.1155/2014/404851
Research Article

Hemi-Slant Warped Product Submanifolds of Nearly Kaehler Manifolds

1Department of Mathematics, King Abdulaziz University, P.O. Box 80015, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Tabuk, Tabuk, Saudi Arabia

Received 25 January 2014; Revised 16 April 2014; Accepted 24 April 2014; Published 12 May 2014

Academic Editor: Irena Rachůnková

Copyright © 2014 Falleh R. Al-Solamy and Meraj Ali Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Bishop and B. O'Neill, “Manifolds of negative curvature,” Transactions of the American Mathematical Society, vol. 145, pp. 1–49, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S.-T. Hong, “Warped products and black holes,” Il Nuovo Cimento della Società Italiana di Fisisca B, vol. 120, no. 10-11, pp. 1227–1234, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B.-Y. Chen, “Geometry of warped product CR-submanifolds in Kaehler manifolds,” Monatshefte für Mathematik, vol. 133, no. 3, pp. 177–195, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Sahin, “Warped product submanifolds of Kaehler manifolds with a slant factor,” Annales Polonici Mathematici, vol. 95, no. 3, pp. 207–226, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Uddin and A. Y. M. Chi, “Warped product pseudo-slant submanifolds of nearly Kaehler manifolds,” Analele Stiintifice ale Universitatii Ovidius Constanta Seria Matematica, vol. 19, no. 3, pp. 195–204, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B.-Y. Chen, “CR-submanifolds of a Kaehler manifold. I,” Journal of Differential Geometry, vol. 16, no. 2, pp. 305–322, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Sahin, “Non existence of warped product semi-slant submanifolds of Kaehler manifolds,” Geometriae Dedicata, vol. 117, pp. 195–202, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. A. Khan and K. A. Khan, “Generic warped product submanifolds in nearly Kaehler manifolds,” Contributions to Algebra and Geometry, vol. 50, no. 2, pp. 337–352, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Sekigawa, “Some CR-submanifolds in a S6-dimensional sphere,” Tensor. New Series, vol. 41, no. 1, pp. 13–20, 1984. View at Google Scholar · View at MathSciNet
  10. T. Fukami and S. Ishihara, “Almost Hermitian structure on S6,” The Tohoku Mathematical Journal, vol. 7, pp. 151–156, 1955. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B.-Y. Chen, “Slant immersions,” Bulletin of the Australian Mathematical Society, vol. 41, no. 1, pp. 135–147, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Papaghiuc, “Semi-slant submanifolds of a Kaehlerian manifold,” Analele Universitatii “Al. I. Cuza” Lasi, vol. 40, no. 1, pp. 55–61, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Semi-slant submanifolds of a Sasakian manifold,” Geometriae Dedicata, vol. 78, no. 2, pp. 183–199, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Carriazo, New Developments in Slant Submanifolds Theory, Narosa Publishing House, New Delhi, India, 2002.
  15. V. A. Khan and M. A. Khan, “Pseudo-slant submanifolds of a Sasakian manifold,” Indian Journal of Pure and Applied Mathematics, vol. 38, no. 1, pp. 31–42, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Hashimoto and K. Mashimo, “On some 3-dimensional CR submanifolds in S6,” Nagoya Mathematical Journal, vol. 156, pp. 171–185, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet